# SDR DALA2022052403616

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION SEAT TRACK -Y 450 LOCATED BTW FR. 72 TO FR. 75 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y 450 LOCATED BTW FR. 72 TO FR. 75 AT AFT GALLEY AREA AS PER SRM 51-42-11. (2245588)
